Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contact us Login
  • Users Online: 1036
  • Home
  • Print this page
  • Email this page

  Article Access Statistics

Year : 2015 | Volume:  3 | Issue Number:  2 | Page:  317-319

CASE REPORT

Pleomorphic adenoma of the palate
Shetty Prathima, Shenai Prashanth K, Chatra Laxmikanth, Rao Prasanna Kumar, Shetty Rajesh

Number of times this article was viewed 3574
Number of times this article has been printed  from the site 88
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Feedback
Subscribe
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal